# SDR AALA20170607001

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 5,224 hours, 2,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY CYLINDER HAD PRESSURE LOW.  CHARGED THE CYLINDER IAW AMM 52-10-00.
